Sarra Ahallal ; Ali Kacha - Transcendental Continued Fractions

cm:10519 - Communications in Mathematics, December 27, 2022, Volume 30 (2022), Issue 1 - https://doi.org/10.46298/cm.10519
Transcendental Continued Fractions

Authors: Sarra Ahallal ; Ali Kacha

    In the present paper, we give sufficient conditions on the elements of the continued fractions $A$ and $B$ that will assure us that the continued fraction $A^B$ is a transcendental number. With the same condition, we establish a transcendental measure of $A^B.$


    Volume: Volume 30 (2022), Issue 1
    Published on: December 27, 2022
    Accepted on: December 20, 2022
    Submitted on: December 20, 2022
    Keywords: Mathematics - Number Theory,15A60, 47A63,F.m

    Share

    Consultation statistics

    This page has been seen 30 times.
    This article's PDF has been downloaded 29 times.